We introduce the concepts of fuzzy (r; s)-regular semi (resp. (r; s)-α, (r; s)-pre, (r; s)-β open sets, their respective interior and closure operators on intuitionistic fuzzy topological spaces in ˆ Sostak’s sense and then we investigate some of their characteristic properties.
Saravanakumar, G.; Tamilselvan, S.; and Vadivel, A.
Regular Semiopen Sets on Intuitionistic Fuzzy Topological Spaces in Sostak’s Sense,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 14,
2, Article 12.
Available at: https://digitalcommons.pvamu.edu/aam/vol14/iss2/12